| Model Number |
04.01.0191 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
02/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 february 2023: lot 2113523: (b)(4) items manufactured and released on 14-feb-2022.Expiration date: 2027-01-27.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient came in reporting pain due to a malpositioned baseplate and the cause of the malpositioned baseplate is unknown.At about 8 months from primary surgery, the surgeon revised the baseplate, glenosphere and liner.The surgery was completed successfully.